On the directional entropy for ℤ²-actions on a Lebesgue space

Volume 133 / 1999

B. Kamiński, Studia Mathematica 133 (1999), 39-51 DOI: 10.4064/sm-133-1-39-51


We define the concept of directional entropy for arbitrary $ℤ^2$-actions on a Lebesgue space, we examine its basic properties and consider its behaviour in the class of product actions and rigid actions.


  • B. Kamiński

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image